MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC (COOK ENDOSCOPY) PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

WILSON-COOK MEDICAL INC (COOK ENDOSCOPY) PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Model Number G22757
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a feeding tube placement, the physician used a cook peg 24 percutaneous endoscopic gastrostomy set - pull.It was reported that using the knife included in the kit, a small incision was made, and then the abdomen was punctured with the enclosed needle.However, the needle did not penetrate well, and the sheath on the needle surface was pushed back.Per the photo provided the white sheath on the trocar needle is kinked/accordioned.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the pictures provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the photo provided the white sheath on the trocar needle is kinked/accordioned.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and photo describing the event.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The photo provided shows the white sheath on the trocar needle was kinked and accordioned on the needle.The ifu states: "visually inspect with particular attention to kinks, bends, and breaks.If an abnormality is detected that would prohibit proper working condition, do not use." prior to distribution, all peg 24 percutaneous endoscopic gastrostomy set - pull are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC (COOK ENDOSCOPY)
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC (COOK ENDOSCOPY)
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key22080480
Report Number1037905-2025-00411
Device Sequence Number15553021
Product Code KNT
UDI-Device Identifier00827002227576
UDI-Public(01)00827002227576(17)271008(10)W4877139
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K920703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22757
Device Catalogue NumberPEG-24-PULL-I-S
Device Lot NumberW4877139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS GIF-H290
Patient SexUnknown